# SDR USAA2012082800038

- Difficulty date: August 20, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004200301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON R2 AFT LOWER CORNER FITTING AT FR68, -Y1732.  REPLACED R2 AFT LOWER CORNER FITTING AT FR68, -Y1732 IAW A319 SRM 51-42-11 FIG 8 & 12, A319 AMM 53-45-15-00.
